# SDR AALA20160217003

- Difficulty date: February 12, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 60,357 hours, 7,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE, APPROX 4 FEET AFT OF L4 DOOR, ABOVE RED STRIPE, AT STATION 2107, STRINGER 26L.  SKIN REPAIR CARRIED OUT IAW SRM 53-00-01 REPAIR 2 FIG 202.  ACFT IN BASE MX.
